# SDR USAA2009010290003

- Difficulty date: December 31, 2008
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 24,975 hours, 9,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 32145410
- Part serial: 3347
- Condition: Defective
- Location: Cabin
- Part time: 22,108 hours, 13,588 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - EEL - A03 CHECK - NR 8286691, AFT RIGHT EMERGENCY LIGHT BATTERY CHARGER FOUND BAD DURING TEST OF CABIN EMERGENCY LIGHTING.  REMOVED, REPLACED AND OPERATIONAL CHECKED AFT RIGHT EMERGENCY LIGHT BATTERY CHARGER IAW A321 AMM 33-51-38.
